Doctor insights on:
Can Nasal Drip Cause Stomach Problems
Yes: Post-nasal drip from viruses, allergies, and bacterial sinusitis can go down the back of the throat and cause frequent throat clearing, cough, bad breath, and nausea when it goes into the stomach. Sometimes acid-reducers can help but the best approach is to target the drip with saline rinses, steroid sprays, and antihistamines. With continued symptoms, evaluation by an allergist or ENT can help. ...Read more
I've had a tickle in my throat for a week....worse at night...no other symptoms present...no aches pains, no stomach problems, no acid, no post nasal?
Headache. Stuffed nose. Sore throat and ears hurting. Very tired. Congested. And stomach problems feel weak and I am experiencing these symptoms?
Anxiety may: Cause GI symptoms.Get a more detailed answer ›
Dipping Tobacco Bad: Saliva leaches the nicotine out of the "dipping" tobacco & decreases blood flow to the oral, esphogeal & stomach mucous membranes. This mucosa becomes more permeable to the 200+ cancer producing chemicals in tobacco. If you drink alcohol, the alcohol it extracts the chemicals enhancing their penetration into the mucosa. Stop if you can, or get help to stop. ...Read more
Sinus and stomach: Hello. You pose an interesting question. If there is excessive PND and this is being swallowed a gastritis could occur causing nausea and pain. The lymph nodes in the neck and abdomen are sometimes activated with an infection such as a sinusitis. This is called mesenteric adenitis. Finally gerd can trigger nasal and sinus inflammation thus linking the sinuses and stomach. Hope this helps. ...Read more
Start with testing: Simple blood tests can confirm or exclude gluten sensitivity. If the findings are negative, you can stop there and explore other possibilities. If positive, there is much variability in the problem and further tests may be needed to help management. Since other important disorders can be found in gluten sensitive patients, self diagnosis by avoiding gluten should not be considered safe. ...Read more
Yes: Don't know what particular problems you may be referring to, but the answer is complicated and best left by saying "Yes". Be more specific in your followup question and perhaps can help more. ...Read more
SORBITOL SIDE EFFECT: Yes it may be, sorbitol is notorious for causing frequent bowel moments and IBS like symptoms. If symptoms resolve after stopping that is a good thing. You should still followup with your doctor and get baseline colonoscopy. If you have symptoms above your navel an endoscopy may be warranted, especially if symptoms persist off sorbitol. ...Read more
Pls can u advice of a name of alternative OCD medication that doesn't cause stomach problems? And for how long should it be taken, thanks
Ocd: Luvox-cr is an option, if ok by your doc. ...Read more
Is there any OCD medication that doesn't cause stomach problems? And for how long its generally needed please?, is it a recurrent problem?
Yes: Yes, there are many treatment options for ocd, both medication that is well tolerated and therapy (cbt). There is no known cure so symptoms do recur if the medication is discontinued. ...Read more
I think I might have osteoporosis I'm on naproxen but I read that it causes stomach problems what if I'm always having stomach pains as well?
Possible Side Effect: Naproxen can definitely result in stomach pain if taken for a long period of time as it results in GI ulcers. Would discuss with your pcp or GI specialist to determine if there are other causes for stomach pain. Otherwise discontinue the Naproxen and you may require an endoscopic evaluation of the stomach to confirm ulcers. At the very least take a ppi or food with naproxen. ...Read more
Sir iam 20 twenty years old. I have 55kg weight. I have a pain in back and stomach problems please tell me the cause?
Can't tell you the: Cause with the available ifnormation. Consider medical evaluation. ...Read more
My boyfriend frequently gets stomach upsets and stomach problems & was told to check on his gallbladder;could this be the cause of his stomach issues?
Medical eval needed: Many things can cause stomach issues, and I suppose gall bladder is only one. Referral to a gastroenterologist or internal medicine doctor would seem to be needed to beging a systematic approach to diagnosis rather than a shot in the dark. This is likely to help - best of luck! ...Read more
I think I just ans:
If I'm not mistaken I think this is a duplicate question regarding stomach problems and seizures, correct?
Please define your stomach problems to begin with and then, fully describe your seizures AND THEN, describe the relationship between these 2 things in terms of their timing to one another. ...Read more
More info please: You would have to be a bit more specific of exactly what type of "stomach" problems you have and how they coincide at least in time with "mild seizures." Also, I need a description of what you mean when you say "mild seizures." On the surface, I see no relationship between those 2 entities but again really depends on what you're referring to before making that a firm statement of fact. ...Read more
No set time duration:
NSAIDS can cause problems such as gastritis or stomach ulceration even after relatively brief periods of usage. NSAIDS have a black box warning indicating increased risk of stroke or heart attack. Cardiovascular risk may be increased in patients with other risk factors for CV disease, such as smoking or family history or Diabetes.
Don't take NSAIDS on a chronic basis unless your physician ok's it ...Read more
Can constipation or eating a lot cause anxiety or worsen it? I've had stomach problems and anxiety all week. And im not even anxious about anything
Anxiety and GI: Symptoms are often related. Please see your doc to rule out medical conditions. Anx and GI can be a cycle, like chicken and egg. You may also have a food sensitivity. Great Plains Laboratory has a good food sensitivity lab test. A gastroenterologist is the type of doc to see for GI issues and consulting w/a mental health professional can help. Please don't rely on medication alone. Peace. ...Read more
4days ago, I went to a restaurant and there I had a spring roll. From the next day I am having stomach problems, nausea, acidity. What may be the cause?
Drink plenty of filtered water
take 4 oz of kefir twice dailyx1 week
get some probiotics- the best one is dr. Ohira's
can be ordered online. ...Read more
Either: Could be caused by either drug'; eliminate one and see what develops; ...Read more
- Talk to a doctor online
- Can gerd cause post nasal drip?
- Can post nasal drip cause nausea?
- Can post nasal drip cause strep throat?
- Can post nasal drip cause dry mouth?
- Can post nasal drip cause vomiting?
- Can post nasal drip cause chest pain?
- Can post nasal drip cause shortness of breath?
- Can post nasal drip cause plugged ears?
- Can post nasal drip cause hoarseness?